Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Optimistic

your advice much appreciated

Recommended Posts

If u have n-e scars and u applied bactroban do u think bactroban increased ur chance or caused u to scar?

Reason why- I did an at home microderm aggressively and went to derm today and she gave me a Rx for bactroban. I haven't applied it yet and wondering if I should go get a 2nd opinion.

Share this post


Link to post
Share on other sites

its not going to do anything for the scarring, i dont knoe how badly you microdermed your face your dr trying to provent infection

Share this post


Link to post
Share on other sites

Thank- you Deann. I'm not sure if the microderm caused n-e new scars but sum 1 had mentioned they think Bactroban contributed to their scarring.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×